# SDR COMA9610268

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159A
- Make and model: Emb EMB-120RT
- Aircraft serial: 120159
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001005
- Condition: Malfunction
- Location: Rt Te Flap
- Part time: 13,831 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP ASYMMETRY WARNING WHEN FLAPS SELECTED TO 25 DEGREES.  REPLACED THE RT INBD FLAP ACTUATOR.
